# SDR UALA2013070804735

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 36,045 hours, 15,740 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE LEAKING HYDRAULIC FLUID AT LINE CONNECTOR.  SECURED NR 4 MLG BRAKE QUICK DISCONNECT FITTING AND RESAFTIED, NO LEAKS NOTED WITH BRAKES AND HYD PRESSURE ON.
